MathSciNet Relay Station
MathSciNet bibliographic data
MR780081 11R32 (11E81)
Serre, Jean-Pierre L'invariant de Witt de la forme ${\rm Tr}(x^2)$. (French) [The Witt invariant of the form ${\rm Tr}(x^2)$] Comment. Math. Helv. 59 (1984), no. 4, 651–676.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement